# SDR CALA2013100191603

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION FOUND STATION 1450-1480.   FABRICATED NEW SKIN SECTION IAW ECRA 5331-0177. PERFORMED HFEC INSP, NO DEFECTS NOTED.
